# SDR REXA2012030500333

- Difficulty date: March 5, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N8554A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7554
- Aircraft time: 23,685 hours, 20,532 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Wheel
- Condition: Loose
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FLIGHT DURING CLIMB AND DESCENT, CAPT + F/O AILERONS IN TURNING THE YOKE FEEL NORMAL PRESSURE ASSOCIATED WITH A BANK.  AT A CERTAIN POINT IN THE TURN, A CATCHING IS FELT  AND THE NORMAL PRESSURE ASSOSIATED WITH A TURN IS LOST.  HAPPENDS IN BOTH LEFT + RIGHT.  RETORQUE OF CAPT AND F/O BACKSIDE AILERON BACKSIDE CONTROL WHEELS, SEE NON ROTUINE "CONTINUATION WORK CARD N38811, DISC 32 AND CORRECTIVE ACTION NR 2, OPC AILERON SYS IAW AMM 27-11-00.  OPC GOOD.
